Fredholm one-dimensional boundary-value problems with parameter in Sobolev spaces

  • O. M. Atlasiuk
  • V. A. Mikhailets


For systems of linear differential equations on a compact interval, we investigate the dependence on a parameter $\varepsilon$ of the solutions to boundary-value problems in the Sobolev spaces $W^n_{\infty}$. We obtain a constructive criterion of the continuous dependence of the solutions of these problems on the parameter $\varepsilon$ for $\varepsilon = 0$. The degree of convergence of these solutions is established.
How to Cite
Atlasiuk, O. M., and V. A. Mikhailets. “Fredholm One-Dimensional Boundary-Value Problems with parameter in Sobolev Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 11, Nov. 2018, pp. 1457-65,
Research articles